# SDR REXA2014040300341

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 29,567 hours, 26,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLOOR TRACK ROW 1 MISSING ORANGE LENS.  DEFERRED THE EMERGENCY EXIT LIGHTS IAW MEL 33-51-01.  INSTALLED ORANGE LENS IAW AMM 33-51-01, ALL CHECKED GOOD.  THIS CLEARS DM 003785, PLACARD REMOVED.
